How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I am nauseous and felling dryiness of my mouth couple of

Customer Question

Hey! I am nauseous and felling dryiness of my mouth for a couple of weeks
Submitted: 11 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 11 months ago.

Hello!

You should see your doctor at first opportunity due to these symptoms and lasting up to now 2 weeks .. .

Customer: replied 11 months ago.
what you think it could be?
Expert:  Anthony Bray, MD replied 11 months ago.

The most common reason for nausea is going to be GASTROINTESTINAL problems but other issues may be your cause ...

Expert:  Anthony Bray, MD replied 11 months ago.

Having problems with computer ...sending one sentence at a time ...please bear with me here !

Expert:  Anthony Bray, MD replied 11 months ago.

Common causes of nausea may be gastritis or ulcer ...

Customer: replied 11 months ago.
Before those symptoms I had stomach pain and it was stool irregularities so I went to my GI dr she took some stool tests no results yet, but now I am experiencing those symptoms
Expert:  Anthony Bray, MD replied 11 months ago.

Avoid common GI IRRITANTS such as alcohol, coffee, hot spicy or acidic foods, anti-inflammatory drugs....

Customer: replied 11 months ago.
I had hpylori and gastritis so I treated it
Customer: replied 11 months ago.
I had nausea before but never dry mouth
Expert:  Anthony Bray, MD replied 11 months ago.

Try OTC measures for nausea -- Pepto Bismol / Emetrol / Dramamine / Benadryl

Your doctor may prescribe ZOFRAN OR PHENERGAN

Customer: replied 11 months ago.
My hg a1c last time was 5.8 so I am worry about dry mouth
Customer: replied 11 months ago.
5.8 it's not a diabetic yet right?
Expert:  Anthony Bray, MD replied 11 months ago.

Right A1C not into diabetic range. ..new insert of diabetes would be among possible concern for frequent urination / frequent thirst / dry mouth pattern as a possible consideration. .

Customer: replied 11 months ago.
Ok thank you
Expert:  Anthony Bray, MD replied 11 months ago.

With past stomach issues I would recommend mend try bland diet PLUS start OTC NEXIUM daily or similar .....

Customer: replied 11 months ago.
I was taking Prevacid for couple of weeks probably I need to continue right?
Expert:  Anthony Bray, MD replied 11 months ago.

Yes stay on that and that will probably help....

Customer: replied 11 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 11 months ago.
Blend diet?
Customer: replied 11 months ago.
Ok thank you so much! Happy holidays!
Expert:  Anthony Bray, MD replied 11 months ago.

Yes stay on Prevacid.....that will probably help....

Will submit offer for phone call as well...

Expert:  Anthony Bray, MD replied 11 months ago.

The dry mouth symptom may be due to side effects of several medications for one ( do you take anything now?) It is a common side effect of many meds. Trying a product such as Biotene may help...

Expert:  Anthony Bray, MD replied 11 months ago.

The diabetes question is a valid one as diabetes may present with symptoms that may include frequent urination/frequent thirst and dry mouth...

Expert:  Anthony Bray, MD replied 11 months ago.

Even anxiety may cause transient dry mouth as a symptom...

Expert:  Anthony Bray, MD replied 11 months ago.

I hope that this has been helpful. Let me know if you have further questions. I will be happy to get back with you! Sorry for the technical difficulty I have been having this evening though!

Best Regards ***** *****! If my answers have been helpful and to your satisfaction then please remember to leave positive feedback. Thank you and Best Regards ***** ***** HOLIDAYS !!

Anthony Bray MD

Related Medical Questions